MAUDE Adverse Event Report: KENDALL GAMMATRON, THAILAND CURITY; TUBE, TRACHEAL (W/WO CONNECTOR)

KENDALL GAMMATRON, THAILAND CURITY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 9570E
Medical Device Problem Codes Gas/Air Leak (2946); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Unintended Extubation (4564)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, 5-10 ml of gas was injected to the device before the intubation to test the integrity of the sleeve and check for no air leakage.After intubation through the patient nose and then injection of gas inflators, leakage was found.After pulling the tube, the cuff was found broken and could not be inflated.The patient was reintubated.

Brand Name
CURITY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
KENDALL GAMMATRON, THAILAND
nakhon chai si district
nakhon pathom
TH 
MDR Report Key12051145
Report Number8040459-2021-00055
Device Sequence Number19923145
Product Code BTR
UDI-Device Identifier20705031234311
UDI-Public20705031234311
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9570E
Device Catalogue Number9570E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2021
Initial Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1